Mobile QR Code QR CODE : The Transactions of the Korean Institute of Electrical Engineers
Title Robust H∞ control of uncertain nonlinear systems
Authors 송성호 ; 하인중
Page pp.393-398
ISSN 1975-8359
Keywords Uncertain nonlinear systems ; Hamilton-Jacobi-Isaacs Inequality ; L_2 gain ; H∞ control
Abstract In this paper, we consider H.inf. control of nonlinear systems which have not only additive uncertainties but also input-multiplicative uncertainties. Using the relation between the L_{2} gain of a nonlinear system and the Hamilton-Jacobi-Isaacs inequality, we define